# SDR 98ZZZM12

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3418 · Stall Warning System
- Part: Stall Trigger
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STALL TRIGGER INBOARD SCREW HOLES ENLONGATED.  REPAIRED IAW BAE FAX REF HC/211-97, DJR/RJO699-97 AND JM/RJO247-97.  (M)
